# SDR AALA2018081439033

- Difficulty date: July 29, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 43,519 hours, 16,479 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bolt
- Condition: Cracked
- Location: Rt Elevator
- Part time: 43,519 hours, 16,479 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ACTUATOR FITTINGS AT THE ELEVATOR STOP BOLT, OUTBOARD SIDE, ELEVATOR RIB 4 TO RIB 5. REPAIRED ACTUATOR FITTING ELEVATOR STOP BOLT OUTBOARD SIDE PER SRM A320 55-26-47-300-001.
